Alert archive / Florida / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 103, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 20, 2020, 6:35 AM EDT for Dixie County, Taylor County, Florida. It was in force for 85 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2020, 6:35 AM EDT (10:35 UTC)
- Expired
- Apr 20, 2020, 8:00 AM EDT
- In force
- 85 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dixie County, FL, Taylor County, FL
The radar
The Moody AFB radar (KVAX), 146 km from the middle of the area, began a volume at 10:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 6:55 AM EDT | TSTM WND DMG | Steinhatchee, FL | ONE TREE DOWN AT HWY 51. |
| Apr 20, 7:00 AM EDT | TSTM WND DMG | 2 Se Eugene, FL | ONE TREE DOWN ON SW HWY 55A NEAR 490TH STREET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 11:13 PM EDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 10.6 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2182 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 709 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 327 m²/s²
- Significant tornado parameter
- 3.5
- Supercell composite
- 17.9
The text
As transmitted.
138
WUUS52 KTAE 201035
SVRTAE
FLC029-123-201200-
/O.NEW.KTAE.SV.W.0103.200420T1035Z-200420T1200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
635 AM EDT Mon Apr 20 2020
The National Weather Service in Tallahassee has issued a
* Severe Thunderstorm Warning for...
Dixie County in Big Bend of Florida...
Southeastern Taylor County in Big Bend of Florida...
* Until 800 AM EDT.
* At 635 AM EDT, a severe thunderstorm was located 37 miles west of
Steinhatchee, moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Cross City, Steinhatchee, Horseshoe Point, Suwannee, Horseshoe
Beach, Tennille, Shamrock, Clara, Cross City Airport, Shired
Island, Old Town, Guaranto Springs, Jena, Hines, Jonesboro, Eugene,
Fletcher, Yellow Jacket and Fanning Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 AM EDT for Big Bend of
Florida.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Tallahassee.
&&
LAT...LON 2939 8325 2949 8341 2964 8346 2970 8355
2975 8334 2982 8332 2982 8293 2980 8293
2980 8292 2972 8296 2970 8294 2970 8295
2961 8297 2958 8295 2954 8298 2947 8298
2937 8307 2935 8306 2932 8314 2929 8317
TIME...MOT...LOC 1035Z 266DEG 48KT 2951 8398
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
42-DVD2 follow-up statements
870
WWUS52 KTAE 201127
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
727 AM EDT Mon Apr 20 2020
FLC123-201137-
/O.CAN.KTAE.SV.W.0103.000000T0000Z-200420T1200Z/
Taylor FL-
727 AM EDT Mon Apr 20 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TAYLOR COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 AM EDT for Big Bend of
Florida.
LAT...LON 2939 8325 2949 8341 2960 8329 2970 8309
2970 8300 2972 8296 2970 8294 2970 8296
2961 8297 2958 8295 2954 8298 2947 8298
2946 8300 2937 8307 2935 8306 2932 8314
2929 8317
TIME...MOT...LOC 1127Z 266DEG 48KT 2956 8318
$$
FLC029-201200-
/O.CON.KTAE.SV.W.0103.000000T0000Z-200420T1200Z/
Dixie FL-
727 AM EDT Mon Apr 20 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM EDT
FOR CENTRAL DIXIE COUNTY...
At 727 AM EDT, a severe thunderstorm was located near Cross City,
moving east at 55 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Cross City, Horseshoe Point, Suwannee, Horseshoe Beach, Shamrock,
Cross City Airport, Shired Island, Old Town, Eugene, Yellow Jacket
and Fanning Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 AM EDT for Big Bend of
Florida.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.
&&
LAT...LON 2939 8325 2949 8341 2960 8329 2970 8309
2970 8300 2972 8296 2970 8294 2970 8296
2961 8297 2958 8295 2954 8298 2947 8298
2946 8300 2937 8307 2935 8306 2932 8314
2929 8317
TIME...MOT...LOC 1127Z 266DEG 48KT 2956 8318
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$755
WWUS52 KTAE 201151
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
751 AM EDT Mon Apr 20 2020
FLC029-201200-
/O.CON.KTAE.SV.W.0103.000000T0000Z-200420T1200Z/
Dixie FL-
751 AM EDT Mon Apr 20 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM EDT
FOR SOUTHERN DIXIE COUNTY...
At 750 AM EDT, a severe thunderstorm was located over Trenton, moving
east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Horseshoe Point, Suwannee, Horseshoe Beach, Shired Island, Old Town,
Yellow Jacket and Fanning Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 AM EDT for Big Bend of
Florida. Tornadoes can develop quickly from severe thunderstorms.
Although a tornado is not immediately likely, if one is spotted act
quickly and move to a place of safety inside a sturdy structure,
such as a basement or small interior room.
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.
&&
LAT...LON 2939 8325 2946 8336 2951 8321 2959 8305
2963 8299 2958 8295 2954 8298 2947 8298
2946 8300 2937 8307 2936 8307 2935 8306
2932 8314 2929 8317
TIME...MOT...LOC 1150Z 266DEG 48KT 2958 8282
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 5:47 AM EDT, 48 minutes earlier.
Area forecast discussion, Apr 20, 5:47 AM EDT, 48 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
547 AM EDT Mon Apr 20 2020
.NEAR TERM [Today]...
The cold front continues to push through our area with rain still
impacting the region in a SW to NE line south and east of
Tallahassee. Temps are back in the 50s/60s behind it with skies
clearing in western AL. Ahead of the front, we are still prime for
severe weather with surface CAPE over 3000 J/KG, low level shear
around 40 knots with bulk shear of 60-70 knots. We are still seeing
widespread wind damage within the line. The counties along and east
of the line are still in a Tornado Watch and damaging winds are
still possible.
.SHORT TERM [Tonight through Wednesday Night]...
Dry weather returns tonight with a drying northwest flow and
clearing skies. Lows will be in the mid to upper 50s. Northwest
flow aloft continues through Wednesday with mid level ridging
building north from the Gulf. The next system starts to take shape
Wednesday as an upper low moves through TX with a surface low
developing underneath and moving east. The first chance of rain we
will see with this is late Wednesday night. Highs will be in the
lower 80s Tue and Wed with lows rising from the mid 50s to lower
60s Wed night.
.LONG TERM [Thursday Through Monday]...
A warm front will pass through Thursday morning followed by a cold
front Thursday night as the upper low moves through. Widespread rain
and scattered thunderstorms will accompany this although the severe
threat looks marginal at this time. This will have to continue to be
monitored but right now instability looks limited. Things clear
out again Friday before another low pressure system moves across
the region on Saturday.
&&
.AVIATION...
[Through 06Z Tuesday]
Winds will diminish quickly behind the front with some MVFR and
IFR CIGS moving into SE AL but they should clear out before
reaching the other TAF sites. Winds remain around 10-15kts today
before diminishing to less than 10 knots overnight with clear
skies.
&&
.MARINE...
A line of strong to severe storms is still moving through our
waters with a Small Craft Advisory remaining in effect. Winds will
quickly diminish this afternoon and evening to 10 knots or less
overnight. Winds and seas increase again on Thursday as another
frontal system impacts the region.
&&
.FIRE WEATHER...
Heavy rain is still moving through part of the region but will
clear out quickly by this afternoon. As a result, skies will
quickly clear with rising mixing heights. That combined with high
transport winds will lead to high dispersions both today and
Tuesday. RH values will be quickly dropping today and be in the
30% range on Tuesday. No fog is expected.
&&
.HYDROLOGY...
The front has moved off to the south east of the GA counties so
the Flood Watch was cancelled. River Flood Warnings have been
issued for Kinchafoonee Creek at Preston and Dawson. Multiple
sites along the Flint River are also going to be rising and be at
flood stage by Saturday so no warnings were issued. Apalachicola
River at Blountstown is also rising into Flood by Wednesday and no
warnings were issued just yet. Additional rainfall is expected on
Thursday so updates will be coming later today.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage (while following all
local, state, and CDC guidelines) by calling the office or tweeting
us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 84 58 85 57 84 / 20 0 0 0 0
Panama City 78 62 81 61 81 / 10 0 0 0 0
Dothan 76 54 81 54 80 / 10 0 0 0 0
Albany 76 55 81 54 79 / 10 0 0 0 0
Valdosta 80 59 82 56 82 / 40 0 0 0 0
Cross City 81 60 83 58 84 / 60 0 0 0 0
Apalachicola 79 62 79 62 77 / 20 0 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Tuesday morning for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
GA...None.
AL...None.
GM...Small Craft Advisory until 2 PM EDT /1 PM CDT/ this afternoon
for Apalachee Bay or Coastal Waters From Keaton Beach to
Ochlockonee River FL out to 20 Nm-Coastal Waters From
Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
waters from Suwannee River to Keaton Beach FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20
NM-Coastal waters from Mexico Beach to Okaloosa Walton
County Line FL out 20 NM-Waters from Suwannee River to
Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
Beach to Okaloosa Walton County Line FL from 20 to 60 NM.
&&
NEAR TERM...LN
SHORT TERM...LN
LONG TERM...LN
AVIATION...LN
MARINE...LN
FIRE WEATHER...LN
HYDROLOGY...LNIn the hours before
Local storm report, Apr 20, 5:40 AM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
540 AM EDT MON APR 20 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 AM TSTM WND GST 5 SW SAINT GEORGE ISLAN 29.62N 84.93W
04/20/2020 M45 MPH GMZ755 FL MESONET
MESONET STATION CW8103 ON ST. GEORGE ISLAND
MEASURED A GUST TO 45 MPH.
&&
DHLocal storm report, Apr 20, 5:47 AM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
547 AM EDT MON APR 20 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 AM TSTM WND DMG PORT SAINT JOE 29.80N 85.30W
04/20/2020 GULF FL 911 CALL CENTER
REPORT OF A TREE ON A POWER LINE NEAR 13TH
AND MONUMENT AVE.
&&Special weather statement, Apr 20, 5:49 AM EDT, 46 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
549 AM EDT Mon Apr 20 2020
FLZ019-028-029-201015-
Inland Taylor FL-Madison FL-Lafayette FL-
549 AM EDT Mon Apr 20 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAFAYETTE AND
SOUTHEASTERN MADISON COUNTIES UNTIL 615 AM EDT...
At 549 AM EDT, Doppler radar was tracking a strong thunderstorm near
Dowling Park, or 12 miles northwest of Mayo, moving east at 55 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Mayo, Townsend, Chancey, Buckville, Day, Alton and Mayo Junction.
A Tornado Watch remains in effect until 700 AM EDT for Big Bend of
Florida.
LAT...LON 3006 8340 3033 8337 3033 8321 3026 8324
3025 8325 3025 8324 3024 8325 3023 8324
3018 8325 3017 8323 3011 8323 3010 8318
3011 8316 3010 8313 3010 8312 3009 8311
3008 8307 3007 8307 3006 8305 3005 8304
TIME...MOT...LOC 0949Z 270DEG 49KT 3019 8332
72-BUNKERSpecial weather statement, Apr 20, 5:52 AM EDT, 43 minutes before
Special Weather Statement National Weather Service Tallahassee FL 552 AM EDT Mon Apr 20 2020 FLZ028-128-201030- Inland Taylor FL-Coastal Taylor FL- 552 AM EDT Mon Apr 20 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TAYLOR COUNTY UNTIL 630 AM EDT... At 551 AM EDT, Doppler radar was tracking a strong thunderstorm 18 miles west of Perry, moving east at 35 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Perry, Pinland, Secotan, Boyd, Scanlon, Econfina, Lake Bird, Foley, Perry-Foley Airport, Bucell Junction, Athena, Hampton Springs and Fenholloway. A Tornado Watch remains in effect until 700 AM EDT for Big Bend of Florida. LAT...LON 2995 8387 3009 8398 3030 8357 2997 8337 TIME...MOT...LOC 0951Z 263DEG 29KT 3003 8388 72-BUNKER
Local storm report, Apr 20, 5:54 AM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
554 AM EDT MON APR 20 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 AM TSTM WND DMG 1 E OZARK 31.45N 85.64W
04/20/2020 DALE AL EMERGENCY MNGR
DAMAGE TO BRICK FACADE OF THE RECREATIONAL
CENTER BUILDING.
&&
LNLocal storm report, Apr 20, 5:56 AM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TALLAHASSEE FL
556 AM EDT MON APR 20 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM HAIL MOODY AFB 30.97N 83.21W
04/19/2020 E1.00 INCH LOWNDES GA EMERGENCY MNGR
PENNY TO QUARTER SIZE HAIL REPORTED AT MOODY
AIR FORCE BASE.
0646 PM HAIL STOCKTON 30.94N 82.99W
04/19/2020 E0.88 INCH LANIER GA EMERGENCY MNGR
NICKEL SIZE HAIL OCCURRING IN STOCKTON.
1114 PM TSTM WND DMG ELBA 31.41N 86.07W
04/19/2020 COFFEE AL EMERGENCY MNGR
NUMEROUS TREES AND POWERLINES REPORTED DOWN
COUNTY-WIDE.
1115 PM TSTM WND DMG 1 E ELBA 31.42N 86.06W
04/19/2020 COFFEE AL EMERGENCY MNGR
NUMEROUS TREES AND POWERLINES DOWN
COUNTY-WIDE.
1205 AM TSTM WND DMG 1 ESE LOWRY MILL 31.53N 85.97W
04/20/2020 COFFEE AL PUBLIC
PHOTOS FROM SOCIAL MEDIA SHOW ROOF OFF OF A
HOUSE OFF CR 220 NEAR VICTORIA.
1210 AM TSTM WND DMG 1 ESE HOLLEY STORE 31.22N 86.09W
04/20/2020 COFFEE AL BROADCAST MEDIA
TREES AND POWERLINES DOWN CR460 OUTSIDE OF
KINSTON. BARNS AND HOMES HEAVILY DAMAGED.
1217 AM TSTM WND DMG 2 S MARLEY HILL 31.47N 85.69W
04/20/2020 DALE AL EMERGENCY MNGR
MULTIPLE TREES DOWN THROUGHOUT DALE COUNTY
AND 2 REPORTS OF TREES ON HOUSES.
1222 AM TSTM WND DMG 1 E OZARK 31.45N 85.64W
04/20/2020 DALE AL EMERGENCY MNGR
DAMAGE TO BRICK FACADE OF THE RECREATIONAL
CENTER BUILDING.
1223 AM TSTM WND DMG BLACKWELL FIELD A/P 31.43N 85.62W
04/20/2020 DALE AL PUBLIC
TREES DOWN ACROSS NORTH AND SOUTHBOUND LANES
OF HIGHWAY 231 NEAR THE LOVES TRAVEL STOP.
1252 AM TSTM WND DMG 1 ESE PETERMAN 31.20N 85.47W
04/20/2020 HOUSTON AL PUBLIC
TREES DOWN IN THE ROBINDALE SUBDIVISION.
0105 AM TSTM WND DMG 1 E BLAKELY 31.38N 84.92W
04/20/2020 EARLY GA 911 CALL CENTER
SCATTERED TREES DOWN ACROSS EARLY COUNTY.
0107 AM TSTM WND DMG 2 SSE BROWNTOWN 30.95N 85.45W
04/20/2020 JACKSON FL 911 CALL CENTER
TREES DOWN IN GRACEVILLE AND CAMPBELLTON.
0110 AM TSTM WND DMG 1 NW CUTHBERT 31.78N 84.80W
04/20/2020 RANDOLPH GA 911 CALL CENTER
SCATTERED TREES DOWN ACROSS RANDOLPH COUNTY.
0130 AM TSTM WND DMG 3 NE DAWSON 31.80N 84.41W
04/20/2020 TERRELL GA EMERGENCY MNGR
TREE DOWN ACROSS HIGHWAY 118 BLOCKING
TRAFFIC.
0134 AM TSTM WND DMG BOYKIN 31.10N 84.69W
04/20/2020 MILLER GA 911 CALL CENTER
TREES DOWN IN SOUTHERN MILLER COUNTY.
0155 AM TSTM WND DMG 2 N STEINHAM STORE 31.05N 84.55W
04/20/2020 DECATUR GA 911 CALL CENTER
TREES DOWN IN NORTHERN DECATUR COUNTY.
0211 AM TSTM WND DMG 1 NW LIVINGSTON 31.42N 83.95W
04/20/2020 WORTH GA EMERGENCY MNGR
TREE DOWN HIGHWAY 133 AND HIGHWAY 112
BLOCKING BOTH LANES OF TRAFFIC.
0212 AM TSTM WND DMG 2 NW BRIDGEBORO 31.42N 83.99W
04/20/2020 WORTH GA EMERGENCY MNGR
HOME COMPLETELY DESTROYED ON SOUTH COUNTY
LINE ROAD.
0213 AM TSTM WND DMG 1 WSW PARKERVILLE 31.44N 83.94W
04/20/2020 WORTH GA EMERGENCY MNGR
MAJOR DAMAGE TO A HOME ON GATES ROAD.
0217 AM TSTM WND DMG 2 SSE GORDY 31.45N 83.87W
04/20/2020 WORTH GA EMERGENCY MNGR
MAJOR HOME DAMAGE WITH ENTRAPMENT ON YORK
ROAD.
0220 AM TSTM WND DMG 1 NW LIVINGSTON 31.42N 83.95W
04/20/2020 WORTH GA EMERGENCY MNGR
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1
NW LIVINGSTON. TREES AND POWERLINES DOWN
BLOCKING HIGHWAY 133 FROM HIGHWAY 112 TO
WORTHWOOD.
0445 AM TSTM WND DMG PORT SAINT JOE 29.80N 85.30W
04/20/2020 GULF FL 911 CALL CENTER
REPORT OF A TREE ON A POWER LINE NEAR 13TH
AND MONUMENT AVE.
0450 AM TSTM WND DMG 2 E BLOXHAM 30.39N 84.61W
04/20/2020 LEON FL LAW ENFORCEMENT
TREE DOWN ACROSS BLOXHAM CUTOFF ROAD NEAR
BEN STOUTAMIRE RD.
0510 AM TSTM WND DMG 2 ENE SHADEVILLE 30.21N 84.28W
04/20/2020 WAKULLA FL 911 CALL CENTER
NUMEROUS TREES DOWN ACROSS THE ROAD. THERE
WERE ALSO MANY OTHER LOCATIONS ACROSS THE
COUNTY THAT HAD LARGE TREES DOWN.
&&The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 11:36 PM EDT | Severe Thunderstorm Warning | TAE | Holmes, Walton | 84 min |
| Apr 20, 12:49 AM EDT | Severe Thunderstorm Warning | TAE | Holmes, Jackson, Washington | 56 min |
| Apr 20, 12:55 AM EDT | Tornado Warning | TAE | Holmes, Jackson | 20 min |
| Apr 20, 1:26 AM EDT | Severe Thunderstorm Warning | TAE | Jackson, Washington | 34 min |
| Apr 20, 1:30 AM EDT | Severe Thunderstorm Warning | TAE | Bay, Jackson, Walton, Washington | 32 min |
| Apr 20, 1:43 AM EDT | Severe Thunderstorm Warning | TAE | Holmes, Walton, Washington | 47 min |
| Apr 20, 1:52 AM EDT | Severe Thunderstorm Warning | TAE | Gadsden, Jackson, Leon | 68 min |
| Apr 20, 2:24 AM EDT | Special Marine Warning | TAE | 2 hr | |
| Apr 20, 2:35 AM EDT | Severe Thunderstorm Warning | TAE | Bay, Walton, Washington | 55 min |
| Apr 20, 3:32 AM EDT | Special Weather Statement | TAE | Gadsden, Leon, Liberty | 43 min |
| Apr 20, 3:33 AM EDT | Special Marine Warning | TAE | 57 min | |
| Apr 20, 3:54 AM EDT | Special Weather Statement | TAE | Bay, Gulf, Liberty | 51 min |
| Apr 20, 4:05 AM EDT | Special Marine Warning | TAE | 3 hr | |
| Apr 20, 4:07 AM EDT | Special Weather Statement | TAE | Wakulla | 38 min |
| Apr 20, 4:11 AM EDT | Severe Thunderstorm Warning | TAE | Bay, Franklin, Gulf, Liberty | 82 min |
| Apr 20, 4:47 AM EDT | Severe Thunderstorm Warning | TAE | Franklin, Liberty, Wakulla | 43 min |
| Apr 20, 5:39 AM EDT | Special Marine Warning | TAE | 3 hr | |
| Apr 20, 5:49 AM EDT | Special Weather Statement | TAE | Suwannee | 26 min |
| Apr 20, 5:52 AM EDT | Special Weather Statement | TAE | Taylor | 38 min |
| Apr 20, 6:13 AM EDT | Severe Thunderstorm Warning | TAE | Dixie, Lafayette, Taylor | 62 min |
| Apr 20, 8:00 AM EDT | Severe Thunderstorm Warning | TAE | Dixie | 15 min |
| Apr 20, 10:34 AM EDT | River Flood Warning | TAE | Calhoun, Franklin, Gulf, Liberty | 13 days |
Nearby
Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.